MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035431530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the delivery wire was found to be kinked/bent and the main coil found to be broken/fractured and kinked/bent.The functional testing was unable to perform as the device problem is unknown/clear; however, the friction was noted during advancing the coil through the introducer sheath to complete the analysis.The reported event could not be confirmed as the reported issue is unknown.There was no allegation of failure or malfunction against this device, therefore a labelling review and a risk analysis could not be performed.Although the device problem is unknown, it was noted that friction was experienced when advancing the coil through the introducer sheath to complete analysis of the device.An assignable cause of procedural factors was assigned to the reported event device problem unknown/ unclear, and the analyzed events main coil kinked/bent, coil introducer sheath friction and main coil broken/fractured during use, as the issue is associated with a product that meets stryker design and manufacture specifications and is likely to have been used in according with the dfu but due to procedural factors during use, the product performance was limited.The as analyzed defect coil delivery wire kinked bent was assigned handling damage as this issue is likely due to handling of the product in response to the friction issue noted.
 
Event or Problem Description
Analysis of the returned device found that the main coil broken/fractured.There was no clinical consequence to the patient as a result of this event.

Brand Name
TARGET HELICAL NANO 1.5MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12776074
Report Number3008881809-2021-00471
Device Sequence Number6025755
Product Code HCG
UDI-Device Identifier04546540698049
UDI-Public04546540698049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2022
Device Model NumberM0035431530
Device Catalogue NumberM0035431530
Device Lot Number21449140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown